MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE ORAL 1ML CLEAR STERILE; GASTROINTESTINAL TUBE AND ACCESSORIES

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE ORAL 1ML CLEAR STERILE; GASTROINTESTINAL TUBE AND ACCESSORIES
Catalog Number 305851
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use of the syringe oral 1ml clear sterile the color of the plunger corresponding to batch 9064913 is different to all previous batches.There are 100 units that are affected.The following information was provided by the initial reporter: it was observed that the color of the plunger corresponding to batch 9064913 is different to all previous batches.It is lighter and opaque.
 
Additional Manufacturer Narrative
H.6.Investigation summary: one photo of two loose 1ml oral syringes were received and evaluated.It was observed one of the amber plunger rods had a much denser color than the other.This is a rejectable condition per the molding specification.Potential root cause for the variation in color defect is associated with the molding process.There is defined mixture ratios for the raw material but no color maps for comparison and no recipe in the quality system.Action taken: the mixture recipe will be added to the corresponding work instruction by 11/15/2019.Color maps will be assembled and added to the manufacturing floor by 1/17/2020.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that before use of the syringe oral 1ml clear sterile the color of the plunger corresponding to batch: 9064913 is different to all previous batches.There are 100 units that are affected.The following information was provided by the initial reporter: it was observed that the color of the plunger corresponding to batch: 9064913 is different to all previous batches.It is lighter and opaque.

Brand Name
SYRINGE ORAL 1ML CLEAR STERILE
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9086830
Report Number1213809-2019-00947
Device Sequence Number1735292
Product Code KNT
UDI-Device Identifier30382903058519
UDI-Public30382903058519
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Catalogue Number305851
Device Lot Number9064913
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;